Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Elevated calcium level, normal thyroid tests, taking Caltrate daily. Should I stop the tablets?

My mother was just told that her calcium level was 11.1 She takes Caltrate daily so they told her to stop taking it. Her obgyn did the test and told her to see her medical doctor. Should we be concerned with very concerned with this and can taking the extra calcium daily cause this. She does not have any symtoms or issues. Doctor also said her thyroid tests were normal
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your mother I don't know why every body all over the world became too much conscious for the calcium although the daily need of this can be taken with dietary supplement then no need to take the extra supplement of this, it is better to stop the calcium tab, hope this information helps you have a nice day.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor